# SDR AALA202411220107

- Difficulty date: November 7, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFF AIRCRAFT INSPECTION, GIRT FOR FORWARD GALLEY DOOR SLIDE FRAYED AND DISBONDING. REMOVE AND REPLACEMENT OF THE R1 EES, PER TASK CARD 08L22125001-R1.
